Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 340, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 31, 2013, 6:14 PM CDT for White County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2013, 6:14 PM CDT (23:14 UTC)
- Expired
- Jul 31, 2013, 6:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County White County, AR
The radar
The Little Rock radar (KLZK), 66 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:37 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jul 31, 2:37 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 237 PM CDT WED JUL 31 2013 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT FRONT OVER THE OZARKS WILL CONTINUE TO SLOWLY DROP SOUTH THIS AFTERNOON AND TONIGHT...WITH ISOLATED SHOWERS/STORMS POSSIBLE. COVERAGE SHOULD DIMINISH AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. STRONG STORMS ARE NOT EXPECTED...BUT HEAVIER CELLS COULD PRODUCE LOCALLY HEAVY RAINFALL...AS PRECIPITABLE WATER CONTINUES TO BE OVER TWO INCHES...AND MEAN STORM MOTION IS AROUND 10 KNOTS OR LESS. ONCE THE FRONT CLEARS THE AREA...DRIER AIR /AND I USE THAT TERM LOOSELY/... WILL MOVE IN. NORTHWEST UPPER FLOW WILL CONTINUE...AND TEMPERATURES WILL LARGELY BE WITHIN FIVE DEGREES OF AVERAGE FOR THIS TIME OF YEAR. THE NEXT CHANCE FOR PRECIP WILL COME TOWARD THE WEEKEND...AS THE PREVIOUSLY MENTIONED FRONT MOVES BACK TO THE NORTH A BIT. PRECIP CHANCES WILL BE HIGHEST IN THE NORTHEAST HALF...WITH THE SOUTHWEST HALF UNDER THE INFLUENCE OF UPPER RIDGING ANCHORED TO THE SOUTHWEST. && .LONG TERM...SUNDAY THROUGH WEDNESDAY NORTHWEST FLOW WILL CONTINUE OVER THE REGION THROUGH THE EXTENDED...WITH UNSETTLED WEATHER PATTERN REMAINING. THE POSITION OF A FRONTAL BOUNDARY WILL BE A MAJOR FACTOR IN RAIN CHANCES AND AMOUNTS. THE NEWEST GUIDANCE IS TRENDING THIS FRONT TO MOVE JUST NORTH OF ARKANSAS...WITH THE BEST RAIN CHANCES ACROSS THE NORTHEAST HALF OF THE STATE. WITH THE CLOUD COVER AND RAINFALL...TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 67 89 67 91 / 20 10 10 20 CAMDEN AR 71 96 71 98 / 30 10 10 10 HARRISON AR 64 89 67 90 / 20 10 10 30 HOT SPRINGS AR 72 94 72 95 / 30 10 10 10 LITTLE ROCK AR 72 93 71 95 / 30 10 10 20 MONTICELLO AR 71 94 71 96 / 30 10 10 10 MOUNT IDA AR 68 96 68 95 / 30 10 10 10 MOUNTAIN HOME AR 65 91 66 90 / 20 10 10 30 NEWPORT AR 68 89 67 91 / 20 10 10 20 PINE BLUFF AR 72 93 70 96 / 30 10 10 10 RUSSELLVILLE AR 69 95 68 95 / 20 10 10 20 SEARCY AR 69 91 68 93 / 30 10 10 20 STUTTGART AR 71 91 70 94 / 30 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...58
Hazardous weather outlook, Jul 31, 5:00 AM CDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED JUL 31 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED JUL 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT AND UPPER LEVEL SYSTEM WILL GRADUALLY MOVE THROUGH ARKANSAS TODAY...AND DEVELOP SCATTERED SHOWERS AND THUNDERSTORMS OVER THE STATE. THE THREAT OF ANY SEVERE STORMS WILL BE LOW AND ISOLATED. A FEW LOCATIONS MAY SEE HEAVY RAIN AND WITH THE POTENTIAL FOR LOCALIZED FLOODING OF LOW LYING AREAS AND THOSE AREAS NORMALLY SUSCEPTIBLE TO FLOODING INCLUDING ROADWAYS. THESE SYSTEMS WILL PUSH EAST TONIGHT AND END THE CHANCE OF RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS MUCH OF ARKANSAS THROUGH THE WEEKEND. A PERSISTENT NORTHWEST UPPER FLOW WILL CONTINUE TO BRING UPPER LEVEL LOW PRESSURE SYSTEMS ACROSS THE AREA DURING THE PERIOD. THIS WILL RESULT IN PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER THE NORTHERN HALF OF THE STATE. AT THIS TIME...THE CHANCE OF ORGANIZED SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Special weather statement, Jul 31, 4:33 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 433 PM CDT WED JUL 31 2013 ARZ031-039-312205- CONWAY AR-PERRY AR- 433 PM CDT WED JUL 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY AND SOUTHERN CONWAY COUNTIES UNTIL 500 PM CDT... AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORRILTON...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PERRYVILLE... MORRILTON... SEQUOYA PARK... PERRY... OPPELO... HOUSTON... KENWOOD... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 103 AND 110. && IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE STORM PASSES. LAT...LON 3500 9264 3499 9283 3520 9282 3521 9269 TIME...MOT...LOC 2133Z 352DEG 10KT 3513 9274 46
Special weather statement, Jul 31, 4:36 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 436 PM CDT WED JUL 31 2013 ARZ016-025-312205- INDEPENDENCE AR-JACKSON AR- 436 PM CDT WED JUL 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON AND EASTERN INDEPENDENCE COUNTIES UNTIL 500 PM CDT... AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JACKSONPORT...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... NEWPORT... JACKSONPORT... DIAZ... ERWIN... CAMPBELL STATION... && IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE STORM PASSES. LAT...LON 3549 9120 3549 9137 3569 9136 3569 9124 TIME...MOT...LOC 2136Z 348DEG 8KT 3564 9129 46
Special weather statement, Jul 31, 4:38 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 438 PM CDT WED JUL 31 2013 ARZ033-046-312210- PRAIRIE AR-WHITE AR- 438 PM CDT WED JUL 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITE AND NORTHERN PRAIRIE COUNTIES UNTIL 515 PM CDT... AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF PRYOR...OR 10 MILES NORTHWEST OF DES ARC...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... JASMINE... HAYLEY... CHILDERS... && IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE STORM PASSES. LAT...LON 3491 9155 3492 9173 3511 9173 3511 9158 TIME...MOT...LOC 2138Z 350DEG 10KT 3505 9164 46
Special weather statement, Jul 31, 5:08 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 508 PM CDT WED JUL 31 2013 ARZ016-025-312240- INDEPENDENCE AR-JACKSON AR- 508 PM CDT WED JUL 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JACKSON AND SOUTHERN INDEPENDENCE COUNTIES UNTIL 545 PM CDT... AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OIL TROUGH...OR 13 MILES SOUTHEAST OF BATESVILLE...MOVING SOUTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... OIL TROUGH... THIDA... ROSIE... POSSUM GRAPE... HEFFINGTON... && IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE STORM PASSES. LAT...LON 3545 9139 3544 9157 3567 9156 3567 9142 TIME...MOT...LOC 2208Z 354DEG 17KT 3557 9148 46
Special weather statement, Jul 31, 5:39 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 539 PM CDT WED JUL 31 2013 ARZ025-033-034-312310- JACKSON AR-WHITE AR-WOODRUFF AR- 539 PM CDT WED JUL 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODRUFF... NORTHEASTERN WHITE AND SOUTHWESTERN JACKSON COUNTIES UNTIL 615 PM CDT... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF RUSSELL...OR 15 MILES NORTHWEST OF AUGUSTA...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... AUGUSTA... RUSSELL... BALD KNOB... WORDEN... POSSUM GRAPE... HEFFINGTON... BRADFORD... && IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE STORM PASSES. LAT...LON 3526 9135 3527 9158 3550 9158 3550 9143 TIME...MOT...LOC 2239Z 349DEG 8KT 3546 9150 46
Special weather statement, Jul 31, 6:07 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 607 PM CDT WED JUL 31 2013 ARZ033-312335- WHITE AR- 607 PM CDT WED JUL 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE COUNTY UNTIL 630 PM CDT... AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF SEARCY...MOVING SOUTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SEARCY... WEST POINT... MCRAE... KENSETT... JUDSONIA... HIGGINSON... WALKER... PROVIDENCE... GRIFFITHVILLE... GARNER... ARMSTRONG SPRINGS... ALBION... && IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE STORM PASSES. LAT...LON 3510 9158 3510 9184 3538 9181 3539 9166 TIME...MOT...LOC 2307Z 350DEG 13KT 3529 9173 46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 3:43 PM CDT | Special Weather Statement | LZK | Jackson | 22 min |
| Jul 31, 4:33 PM CDT | Special Weather Statement | LZK | Conway | 32 min |
| Jul 31, 4:36 PM CDT | Special Weather Statement | LZK | Jackson | 29 min |
| Jul 31, 4:38 PM CDT | Special Weather Statement | LZK | Prairie | 32 min |
| Jul 31, 4:51 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 24 min |
| Jul 31, 5:01 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pulaski | 29 min |
| Jul 31, 5:08 PM CDT | Special Weather Statement | LZK | Independence | 32 min |
| Jul 31, 5:39 PM CDT | Special Weather Statement | LZK | Woodruff | 31 min |
| Jul 31, 5:41 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 34 min |
| Jul 31, 6:07 PM CDT | Special Weather Statement | LZK | White | 28 min |
| Jul 31, 6:39 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 36 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.